# SDR QXEA2011050200299

- Difficulty date: April 27, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 10,459 hours, 11,232 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AREA AFT OF THE COCKPIT FOUND WIRE BUNDLE W10 HAS 11 BURNED WIRES AND WIRE BUMDLE W17 HAS 2 BURNED WIRES. REPAIRED WIRES BY SPLICING OUT BURNED SECTIONS IAW WIRING DIAGRAM 20-16-10 AND 20-16-20. WIRES AFFECTED WERE : 2800-T11A-20-1, 2800-T14A-20-1, 3041-4B23-1, 3071-B512-1, 3041-LB12-1, 3000-98A20-1, 3000-95C20-1, 3000-97A20-1, 3000-40A16-1, 3000-10A16-1, 3000-93A-20, 3434-W83A-24.
